TITLE

On PC Ansatzs

AUTHOR(S)
Babich, V.
PUB. DATE
January 2006
SOURCE
Journal of Mathematical Sciences;Jan2006, Vol. 132 Issue 1, p2
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The paper is devoted to a detailed consideration of an ansatz known from the seventies: where Here the Dp are parabolic-cylinder functions. Analytic expressions in the first approximation for the wave field in the penumbra of the wave reflected by an impedance or transparent cone are obtained. Bibliography: 11 titles.
ACCESSION #
18892145

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics